# SDR AALA20070637

- Difficulty date: February 2, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6730
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL- EMERGENCY LIGHT BATTERY PACK IN CABIN FAILED FUNCTIONAL TEST. REPLACED EMERGENCY LIGHT BATTERY PACK IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
